A 22-year-old male asked:
Can ephedrine (ephedrine sulfate) and clenbuterol lead to hair loss in males, respectively? also, are either of these substances known to have an effect on facial skin?
1 doctor answer • 2 doctors weighed in
Family Medicine 13 years experience
Unknown: It's not likely, but it's hard to find many studies that would look at those metrics. Your symptoms aren't officially listed as side-effects. Hope this helps!
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsReviewed >2 years ago
Last updated Mar 27, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.